Dissipative q-Dirac operator with general boundary conditions


Allahverdiev B. , Tuna H.

QUAESTIONES MATHEMATICAE, vol.41, no.2, pp.239-255, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.2989/16073606.2017.1377309
  • Title of Journal : QUAESTIONES MATHEMATICAE
  • Page Numbers: pp.239-255

Abstract

In this paper, we consider the symmetric q-Dirac operator. We describe dissipative, accumulative, self-adjoint and the other extensions of such operators with general boundary conditions. We construct a self-adjoint dilation of dissipative operator. Hence, we determine the scattering matrix of dilation. Later, we construct a functional model of this operator and define its characteristic function. Finally, we prove that all root vectors of this operator are complete.